# SDR UPS04443446

- Difficulty date: November 1, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 73,613 hours, 17,591 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 222
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, U/D - BS 360 RT FRAME WEB FOUND CRACKED AT STR-2A.  THE CRACK WAS PREVIOUS REPAIRED PER SRM 54-40-02 FIG 1.  THE CRACK CONFIRMED NIL ADDITIONAL CRACK BEYOND THE FASTENER HOLES.
